# SDR AALA20150817009

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 57,331 hours, 7,277 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR AFT VERTICAL EMER EXIT LIGHT FOUND DAMAGED.  L4 DOOR AFT VERTICAL EMER EXIT LIGHT REPLACED.  OPERATIONS CHECK WAS FOUND NORMAL IAW AMM 33-51-01.
